
Paramist Syrup
Manufacturer
Amista Labs Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Key Information
Short Description
Paramist Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Paramist Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paramist Syrup may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
dizziness sleepiness nausea vomiting headache
Alcohol Warning
It is unsafe to consume alcohol with Paramist Syrup.
Breastfeeding Warning
Paramist Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Paramist Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Paramist Syrup is a combination of three medicines:
Quick Tips
Paramist Syrup helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Mathicold Syrup

Evecoldz P Syrup

Jucold Syrup

Nasrel Syrup

Rynkold Syrup

Ugcold Syrup

Wincold Junior Cold Relief Syrup

Corlyz P Syrup

Senex Syrup

Vixcold Syrup
Frequently asked questions
What is Paramist Syrup used for?
Paramist Syrup is a combination medication that helps relieve symptoms of a cold, such as runny nose, watery eyes, fever, and headache. It contains three active ingredients: Chlorpheniramine (an antiallergic), Paracetamol / Acetaminophen (a pain reliever and fever reducer), and Phenylephrine (a decongestant).
Is Paramist Syrup safe to use?
Yes, Paramist Syrup is generally considered safe for most patients. However, as with any medication, it may cause common side effects like nausea, vomiting, allergic reactions, sleepiness, and headache in some individuals. If you experience persistent problems while taking this medicine, inform your doctor.
How long should I take Paramist Syrup?
Paramist Syrup is usually used for short-term relief of cold symptoms. You can discontinue use once your symptoms have improved. However, continue taking the medication as directed by your doctor if they have advised you to do so.
Can Paramist Syrup cause dizziness?
Yes, some patients may experience dizziness (feeling faint, weak, unsteady, or lightheaded) after taking Paramist Syrup. If you feel dizzy or lightheaded, it's best to rest for a while and resume once you feel better.
Can Paramist Syrup cause liver damage?
Paramist Syrup is generally safe when taken as directed. However, taking an overdose of the medication can potentially harm your liver. To minimize this risk, avoid consuming alcohol while taking Paramist Syrup.
How should I store Paramist Syrup?
To keep Paramist Syrup effective and safe, store it in its original container, tightly closed. Dispose of any unused medication properly to prevent accidental consumption by others.